MathSciNet Relay Station
MathSciNet bibliographic data
MR2361789 35S05 (81Q10)
Iftimie, Viorel; Măntoiu, Marius; Purice, Radu Magnetic pseudodifferential operators. Publ. Res. Inst. Math. Sci. 43 (2007), no. 3, 585–623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement